# SDR 9619869613

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE EMERGENCY EVACUATION LIGHTS ON SEATS KEEP FLASHING ON AND OFF.  FOUND QUICK DISCONNECT CONNECTOR AT FS 250 LOOSE.  RECONNECTED, OPERATIONAL CHECK NORMAL.
